# SDR ASOA20130601043

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 28,209 hours, 21,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX THE AFT CABIN EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MX REPLACED THE AFT EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
